# SDR 96ZZZM1038

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - AFTER TAKEOFF, RIGHT MAIN LANDING GEAR DOOR DID NOT CLOSED.  CYCLED LANDING GEAR.  FOUND LANDING GEAR DOOR ACTUATOR, MFG P/N 7-3141-4, MALFUNCTIONING.  REPLACED DOOR ACTUATOR AND DOOR OPERATION AND INDICATION CHECKED NORMAL.  (M)
